# SDR 20010112SG036

- Difficulty date: November 16, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N541NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Engine: Rroyce RB211535E4
- System (JASC): 7710 · Power Indicating System
- Part: Sense Line
- Part number: LJ35901
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, WITH POWER LEVERS MATCHED, INDICATIONS ON THE NR 1 ENGINE WAS LOWER THAN RIGHT.  INVESTIGATION REVEALED P1 SENSE LINE ON NR 1 ENGINE BROKEN.  REMOVED AND REPLACED SENSE LINE.  ENGINE OPERATIOAL CHECK NORMAL.  (M)
